MAUDE Adverse Event Report: CORDIS CASHEL 6F .070 XB 3.5 100CM; CATHETER, PERCUTANEOUS

CORDIS CASHEL 6F .070 XB 3.5 100CM; CATHETER, PERCUTANEOUS
Model Number 67005400
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/16/2018
Type of Reportable Event Malfunction
Event or Problem Description
Additional information was received and the vista brite tip guiding catheter box was severely bent and the device was fractured.There was no patient injury.No other information was provided.
 
Additional Manufacturer Narrative
Upon receipt of a vista brite tip guiding catheter, it was noted that the box was severely bent, and the device was fractured.The device was not used.There was no patient injury.The device was stored in the cath lab upright.No other information was provided.The product was not returned for analysis.A product history record (phr) review of lot 17730752 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported events.The events "catheter (body/shaft) cracked - prior to use¿ and ¿packaging/ pouch/box - damaged" reported by the customer were not confirmed since the device was not returned for analysis.Storage and handling factors may have contributed to the reported events.According to the precautions in the instructions for use, which is not intended as a mitigation, ¿store in a cool, dark, dry place.Do not use open or damaged packages.¿ neither the phr nor the information available suggests a design or manufacturing related cause for the reported events; therefore, no corrective/preventive action will be taken at this time.

Brand Name
6F .070 XB 3.5 100CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
CORDIS CASHEL
cahir road
cashel, tipperary 0000
EI  0000
MDR Report Key7412090
Report Number9616099-2018-02048
Device Sequence Number11071637
Product Code DQY
UDI-Device Identifier20705032020166
UDI-Public20705032020166
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K021593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model Number67005400
Device Catalogue Number67005400
Device Lot Number17730752
Was Device Available for Evaluation? No
Distributor Facility Aware Date03/12/2018
Initial Date Received by Manufacturer 03/12/2018
Supplement Date Received by Manufacturer04/23/2018
Initial Report FDA Received Date04/10/2018
Supplement Report FDA Received Date05/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1